|Dental Problems and diarrhea
Feb 23, 2005
Hi, after 3 years taking Combivir and Stocrin I am having dental problems (periodontitis) and diarrhea. Viral load undet. and T-Cells around 700. Are these problems due to the medicines or the virus? Thanks!
| Response from Dr. Henry
Generally, effective HIV treatment has resulted in improved oral health. Many patients without HIV or treatment of HIV have dental problems so usually other factors contribute to a greater degree than HIV related factors. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Mouth After Swallowing Precum What Are The Chances Of HIV
- Groin Pain After Vaginal Sex Without Condom Does It Mean I Have HIV
- Rash After Sex With Sex Worker Worried I Have HIV
- Tingling In Feet After Eating Sperm Worried I Have HIV
- Vomiting After Swallowing Cum Worried I Have HIV
- Can You Get Genital Warts In Your Mouth?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.